# SDR YENA2024041600610

- Difficulty date: April 12, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 85,941 hours, 31,550 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Vent
- Part number: UNKNOWN
- Condition: Damaged
- Location: Waste Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DURING WALK AROUND FOUND LAV WAST EXHAUST VENT WITH CORROSION DAMAGE LENGTH 2.5INCH WITDH 1.5 INCH; REPAIRED LAV VENT CORROSION IAW A320 SRM 53-41-11 AFT LAV OUTLET SKIN EXTERNAL REPAIR PER SRM 51-21-11, SRM 51-23-00 REF STS AVIATION SERVICES WO# W003419 NR# N0014 FOR ALL WORK ACCOMPLISHED STSMECH: MA0091 AND STS QC: QC0042.
